# SDR USAA2013031100005

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 23,720 hours, 10,300 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CHEMICAL ODOR IN CABIN WITH PACKS ON (AIRCRAFT PARKED AT GATE).  SMOKE WAS ALSO PRESENT.  MAINTENANCE ACCOMPLISHED JOB CARDS.  FOUND NR 1 ENGINE OVERSERVICED.  DRAINED 1 QUART OF OIL FROM NR 1 ENGINE.  MAINTENANCE ALSO ACCOMPLISHED THE FOLLOWING: RESEALED NR 1 AND NR 2 ENGINE STARTER DRIVE AND SHAFT SEALS PER AMM 72-060-22-400-010A.  LEAK CHECK GOOD.  RESEALED NR 2 ENGINE DEOILER PER AMM 72-60-31.  LEAK CHECK GOOD.  REPLACED NR 1 ENGINE LOWER I/B THRUST REVERSER ACTUATOR PER AMM 78-32-43, PB 401.  OPS AND LEAK CHECK GOOD.  OPS CHECK OF APU, NR 1 ENGINE, NR 2 ENGINE AND PACK SYSTEM NORMAL.  OK FOR SERVICE.
